# SDR FDEA201103221125

- Difficulty date: March 22, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,643 hours, 11,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008723300
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE LT WING LOWER SKIN IN HOLE "S" AT THE 2 O'CLOCK AND 11   O'CLOCK POSITIONS.  REAMED HOLE "S" TO .639 IAW SRM 51-40-44.  PERFORMED BHEC OF HOLE "S" PER NDTM PT6 51-10-01. NO CRACKS NOTED.   FASTENER INSTALLED ON CARD  6-5710-7-3305, PT 3.
